Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Classes of maximum numbers associated with certain symmetric equations in $n$ reciprocals


Authors: Norma Stelford and H. A. Simmons
Journal: Bull. Amer. Math. Soc. 40 (1934), 884-894
This work is cited by: Bull. Amer. Math. Soc., Volume 48, Number 4 (1942), 295--303
MathSciNet review: 1562994
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1934-05995-0
PII: S 0002-9904(1934)05995-0